Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Orthogonality properties of $C$-fractions


Author: Evelyn Frank
Journal: Bull. Amer. Math. Soc. 55 (1949), 384-390
DOI: https://doi.org/10.1090/S0002-9904-1949-09218-2
MathSciNet review: 0030020
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09218-2